# SDR FDEA200903190960

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Component: Flap
- Component part number: A57960300002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS ON LT CENTER FLAP LEADING EDGE REPAIR PERFORMED BY CUT OUT THE STRAP AND IAW SRM 57-50-00 FIG 208 WITH ONE FASTENER OMIT IAW RAS/FOK/006/2009 ISS A, APPROVED BY EA 6-5750-120226.
